# SDR R61A2020102300706

- Difficulty date: October 6, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK, AFT CARGO COMPARTMENT CORROSION FOUND ON SHEAR CLIP AT FR 81 BETWEEN STR 27-28 RT.  AAR MX REPLACED AFT CARGO COMPARTMENT SHEAR CLIP PN 170-66885-001 AT FR 81 BETWEEN STR 27-28 RT, IAW EMB 170/175 SRM 51-41-01 AND SRM 51-41-02.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC NR 4500788-1000-0053.  A/C REMAINS IN YQG FOR COMPLETION.
